Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 38530, 9 pages
http://dx.doi.org/10.1155/2007/38530
Research Article

On Weak Statistical Convergence

Department of Mathematics, Kurukshetra University, Kurukshetra 136 119, India

Received 27 June 2007; Revised 28 September 2007; Accepted 10 October 2007

Academic Editor: Narendra K. Govil

Copyright © 2007 Vinod K. Bhardwaj and Indu Bala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge, UK, 1979.
  2. H. Steinhaus, “Sur la convergence ordinaire et la convergence asymptotique,” Colloquium Mathematicum, vol. 2, pp. 73–74, 1951. View at Google Scholar
  3. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. J. Schoenberg, “The integrability of certain functions and related summability methods,” The American Mathematical Monthly, vol. 66, no. 5, pp. 361–375, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Erdös and G. Tenenbaum, “Sur les densités de certaines suites d'entiers,” Proceedings of the London Mathematical Society, vol. 59, no. 3, pp. 417–438, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. I. Miller, “A measure theoretical subsequence characterization of statistical convergence,” Transactions of the American Mathematical Society, vol. 347, no. 5, pp. 1811–1819, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. R. Freedman and J. J. Sember, “Densities and summability,” Pacific Journal of Mathematics, vol. 95, no. 2, pp. 293–305, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. I. J. Maddox, “Statistical convergence in a locally convex space,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 1, pp. 141–145, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Connor and M. A. Swardson, “Strong integral summability and the Stone-Čech compactification of the half-line,” Pacific Journal of Mathematics, vol. 157, no. 2, pp. 201–224, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. L. Makarov, M. J. Levin, and A. M. Rubinov, Mathematical Economic Theory: Pure and Mixed Types of Economic Mechanisms, vol. 33 of Advanced Textbooks in Economics, North-Holland, Amsterdam, The Netherlands, 1995. View at Zentralblatt MATH · View at MathSciNet
  11. L. W. Mckenzie, “Turnpike theory,” Econometrica, vol. 44, no. 5, pp. 841–865, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Pehlivan and M. A. Mamedov, “Statistical cluster points and turnpike,” Optimization, vol. 48, no. 1, pp. 93–106, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Connor, M. Ganichev, and V. Kadets, “A characterization of Banach spaces with separable duals via weak statistical convergence,” Journal of Mathematical Analysis and Applications, vol. 244, no. 1, pp. 251–261, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. I. Niven and H. S. Zuckerman, An Introduction to the Theory of Numbers, John Wiley & Sons, New York, NY, USA, 4th edition, 1980. View at Zentralblatt MATH · View at MathSciNet
  15. M. Burgin and O. Duman, “Statistical convergence and convergence in statistics,” preprint.
  16. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. A. Fridy, “Statistical limit points,” Proceedings of the American Mathematical Society, vol. 118, no. 4, pp. 1187–1192, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. A. Fridy and C. Orhan, “Statistical limit superior and limit inferior,” Proceedings of the American Mathematical Society, vol. 125, no. 12, pp. 3625–3631, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. T. Šalát, “On statistically convergent sequences of real numbers,” Mathematica Slovaca, vol. 30, no. 2, pp. 139–150, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. E. Kolk, “The statistical convergence in Banach spaces,” Acta et Commentationes Universitatis Tartuensis, no. 928, pp. 41–52, 1991. View at Google Scholar · View at MathSciNet
  21. S. Pehlivan and M. T. Karaev, “Some results related with statistical convergence and Berezin symbols,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 333–340, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. C. Tripathy, “On statistically convergent and statistically bounded sequences,” Malaysian Mathematical Society. Bulletin. Second Series, vol. 20, no. 1, pp. 31–33, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. B. C. Tripathy, “On statistically convergent sequences,” Bulletin of the Calcutta Mathematical Society, vol. 90, no. 4, pp. 259–262, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. G. Bachman and L. Narici, Functional Analysis, Academic Press, New York, NY, USA, 1966. View at Zentralblatt MATH · View at MathSciNet